I was taking paxcil, but I'd wake after 4 hours sleep. I just switched to zoloft.
I also started taking ambien occassionaly. I'd like to catch up from my paxcil unrest, and plan on taking an ambien.
My doctor says take the zoloft at night.
I have the ambien prescribed by a different doctor then the zoloft, and take it infrequently just to get 1 or 2 nights of decent sleep. Since two different doctors, and since I am just 1 day into the zoloft, I really don't have a handle on how I should be taking the drugs together.
Any problems with taking both?
How should I take the zoloft and ambien, or does it matter?
Zoloft can make some people feel like they are in a daze half the time.
Your really need to be careful going to two different docs like that as that can cause troubles regarding meds. You need to make sure at least one doc is getting all the doc reports from the other docs.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.